DOI QR코드

DOI QR Code

THE HYPERINVARIANT SUBSPACE PROBLEM FOR QUASI-n-HYPONORMAL OPERATORS

  • Kim, An-Hyun (DEPARTMENT OF MATHEMATICS CHANGWON NATIONAL UNIVERSITY) ;
  • Kwon, Eun-Young (INSTITUTE OF ENGINEERING EDUCATION CHANGWON NATIONAL UNIVERSITY)
  • Published : 2007.07.31

Abstract

In this paper we examine the hyperinvariant subspace problem for quasi-n-hyponormal operators. The main result on this problem is as follows. If T = N + K is such that N is a quasi-n-hyponormal operator whose spectrum contains an exposed arc and K belongs to the Schatten p-ideal then T has a non-trivial hyperinvariant subspace.

Keywords

n-normal operators;quasi-n-hyponormal operators;hyperinvariant subspace problem

References

  1. S. R. Foguel, Normal operators of finite multiplicity, Comm. Pure Appl. Math. 11 (1958), 297-313 https://doi.org/10.1002/cpa.3160110304
  2. T. B. Hoover, Hyperinvariant subspaces for n-normal operators, Acta Sci. Math. (Szeged) 32 (1971), 109-119
  3. I. H. Kim and W. Y. Lee, The spectrum is continuous on the set of quasi-n-hyponormal operators, J. Math. Anal. Appl., to appear https://doi.org/10.1016/j.jmaa.2006.10.073
  4. H. Radjavi and P. Rosenthal, Hyperinvariant subspaces for spectral and n-normal operators, Acta Sci. Math. (Szeged) 32 (1971), 121-126
  5. H. Radjavi and P. Rosenthal, Invariant Subspaces, Second edition, Dover Publications, Mineda, NY, 2003
  6. D. Deckard and C. Pearcy, On matrices over the ring of continuous complex-valued functions on a Stonian space, Proc. Amer. Math. Soc. 14 (1963), 322-328 https://doi.org/10.2307/2034635